# SDR AALA200802119

- Difficulty date: August 16, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 28,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 89907
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA OVERHEAD EMERGENCY LIGHTS FROM AFT GALLEY TO SEAT 30D INOPERATIVE.  REPLACED BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS FROM AFT GALLEY TO SEAT 30D.  SYSTEM GROUND CHECKED NORMAL OPS.
